# SDR 2016F00200

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: General aviation
- Aircraft: N389AW
- Make and model: Lear 35A
- Aircraft serial: 157
- Aircraft time: 11,321 hours, 8,737 cycles
- Engine: Hnywl TFE73120
- Engine time: 8,310 hours, 6,719 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 89673
- Condition: Power Loss
- Location: Zone 400
- Part time: 8,310 hours, 6,719 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL. PILOT SET THRUST LEVERS TO APPROXIMATELY 80 PERCENT AND COMMANDED SET POWER. PM SET TAKEOFF POWER AS ACFT COMMENCED TAKEOFF ROLL. PM/SIC CALLED 80 KTS, PF CONFIRMED 80 KTS. SHORTLY THEREAFTER, BOTH PILOTS SENSED YAW TO LEFT. PIC/PF ATTRIBUTED YAW TO CROSSWIND COMBINED WITH RECENT DISCONNECTION OF NOSE-WHEEL STEERING. SIC/PM ATTRIBUTED YAW TO PF’S APPARENT EFFORT TO AVOID APPROACHING BIRD. WHEN INCREASED RUDDER-PEDAL INPUT DID NOT PRODUCE DESIRED CORRECTION BACK TO RW CENTERLINE, PF/PIC GLANCED AT
ENGINE GAUGES NOTING L ENGINE N1 DECREASING THROUGH 91% DOWN TO 86%. PIC ABORTED TAKEOFF AT APPROXIMATELY 100KTS, CALLING ABORT,  REDUCING BOTH THRUST LEVERS TO IDLE, APPLYING NORMAL BRAKING AND REVERSE THRUST. PM NOTIFIED TOWER OF ABORT REPORTING ENGINE ROLL-BACK.
